# SDR EISA98269

- Difficulty date: November 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313NE
- Make and model: Boeing 727223
- Aircraft serial: 19702
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Damaged
- Location: Nr 1 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROUTINE C-CHECK WORKCARD ACCOMPLISHMENT REVEALED A REPAIR DOUBLER OUTBOARD OF NR 1 SPOILER CRACKED.  FABRICATED AND INSTALLED NEW DOUBLER PER SRM 51-30-1 AND 51-30-7.  (M)
